I had a vnus closure procedure done Mar 27. I wore the support hose for 2 weeks after. I did not have any problems at this point. About 3 weeks later I started having pain in my right lower quadrant. Vnus closure drs ruled out embolus, essentially told me it did not have anything to do with the procedure. After having an abd and pelvic ct, and pelvic us and ruling out gyn issues, I went to a vascular surgeon for a 2 nd opinion. He told me it was directly related to the surgery, and that if I started wearing the hose again it would go away. I did that and he was right. Now comes the weird stuff. I have started having tingling in the ends of my fingers, "foggy" feeling, and occasionally elevated bp. I realized theses symptoms were worse when I was wearing the hose, so I stopped wearing them several days ago. The symptoms get worse as the day goes on. I have had several labs drawn, pending results. I am 50 yrs old, non-smoker, moderate drinker, no health issues except hypothyroid. Any ideas about what I need to do to figure out what is wrong would be greatly appreciated!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?